# SDR DALA2016F00141

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409742
- Part serial: 55118
- Condition: Dented
- Location: Rt Wing
- Part time: 24,305 hours, 16,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, UNSCHEDULED INSPECTION, RT OTBD SPOILER FOUND DENTED.
